advertisement
Question
Posted by: Curious | 2004/11/08

IUD

Please could you clarify whether the IUD can make you put on weight, or at least prevent you from losing weight. I have heard from a number of sources that since having the IUD inserted, they have battled to lose weight and have confirmed with the gynae's that is can cause weight gain??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Mirena may have this effect, not the copper IUCD.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement